# SDR UALA2009101403222

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 72,182 hours, 11,760 cycles
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Malfunctioned
- Location: Exhaust Valve
- Component: Valve
- Component part number: 3209954
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE LOSS, RTFL.  REPLACED EQ COOLING OVERBOARD EXHAUST VALVE.  NEW VALVE BAD FROM STOCK, ROBBED VALVE FROM KNOWN GOOD AC STILL FAILED, NEEDS MORE T-S.  FOUND DUCT CONNECTED TO EXHAUST VALVE CRUSHED.  REPLACED DUCT.  A/C OKAY FOR SERVICE.
